Alert archive / Texas / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 114, NWS Amarillo, TX

May 22, 2016Hansford County, Hutchinson County, Texas

NWS Amarillo, TX issued this severe thunderstorm warning at May 22, 2016, 3:46 PM CDT for Hansford County, Hutchinson County, Texas. It was in force for 59 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 22, 2016, 3:46 PM CDT (20:46 UTC)
Expired
May 22, 2016, 4:45 PM CDT
In force
59 min
Issued by
NWS Amarillo, TX
Area
Storm-based polygon
Hail
1.5 in
Wind
50.0 mph

Counties Hansford County, TX, Hutchinson County, TX

The radar

The Amarillo radar (KAMA), 100 km from the middle of the area, began a volume at 20:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 22, 4:10 PM CDTHAIL 29 E Morse, TXSTORM CHASER REPORTED 2 INCH HAIL HAD FALLEN.
May 22, 4:35 PM CDTHAIL 15 S Spearman, TX

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 24 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 22, 2:48 PM CDTTornado WatchSPC9 hr

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 12:00Z, 8.8 hours before the alert went out and 100 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 12:00Z on 2016-05-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1488 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 12:00Z on 2016-05-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 136 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1488 J/kg
Mixed-layer CIN
-215 J/kg
Mixed-layer LCL
1139 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
136 m²/s²
0-3 km storm-relative helicity
182 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.6

Open this sounding in Storm Lab

The text

As transmitted.

428 
WUUS54 KAMA 222046
SVRAMA
TXC195-233-222145-
/O.NEW.KAMA.SV.W.0114.160522T2046Z-160522T2145Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AMARILLO TX
346 PM CDT SUN MAY 22 2016

THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN HANSFORD COUNTY IN THE PANHANDLE OF TEXAS...
  NORTHERN HUTCHINSON COUNTY IN THE PANHANDLE OF TEXAS...

* UNTIL 445 PM CDT

* AT 345 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR PRINGLE...OR
  20 MILES SOUTHWEST OF SPEARMAN...MOVING NORTHEAST AT 20 MPH.

  HAZARD...PING PONG BALL SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT 
           DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. 

* LOCATIONS IMPACTED INCLUDE...
  SPEARMAN AND PRINGLE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT.

LAT...LON 3601 10109 3584 10132 3592 10152 3627 10137
      3627 10109
TIME...MOT...LOC 2045Z 206DEG 16KT 3595 10139 

HAIL...1.50IN
WIND...<50MPH
 
$$

BRB
2 follow-up statements
497 
WWUS54 KAMA 222059
SVSAMA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
359 PM CDT SUN MAY 22 2016

TXC195-233-222145-
/O.CON.KAMA.SV.W.0114.000000T0000Z-160522T2145Z/
HANSFORD TX-HUTCHINSON TX-
359 PM CDT SUN MAY 22 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM CDT
FOR SOUTHEASTERN HANSFORD AND NORTHEASTERN HUTCHINSON COUNTIES...

AT 358 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES NORTHEAST OF
PRINGLE...OR 15 MILES SOUTHWEST OF SPEARMAN...MOVING NORTHEAST AT 20
MPH.

HAZARD...PING PONG BALL SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT DAMAGE 
         TO ROOFS...SIDING...WINDOWS...AND VEHICLES. 

LOCATIONS IMPACTED INCLUDE...
SPEARMAN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT.

LAT...LON 3590 10124 3601 10142 3627 10129 3627 10109
      3601 10109
TIME...MOT...LOC 2058Z 218DEG 18KT 3600 10133 

HAIL...1.50IN
WIND...<50MPH
 
$$

BRB
731 
WWUS54 KAMA 222123
SVSAMA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
423 PM CDT SUN MAY 22 2016

TXC233-222133-
/O.CAN.KAMA.SV.W.0114.000000T0000Z-160522T2145Z/
HUTCHINSON TX-
423 PM CDT SUN MAY 22 2016

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN HUTCHINSON COUNTY
IS CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA THEREFORE THE WARNING HAS BEEN CANCELLED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT.

LAT...LON 3606 10109 3606 10135 3627 10128 3627 10109
TIME...MOT...LOC 2123Z 206DEG 16KT 3610 10127 

$$

TXC195-222145-
/O.CON.KAMA.SV.W.0114.000000T0000Z-160522T2145Z/
HANSFORD TX-
423 PM CDT SUN MAY 22 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM CDT
FOR SOUTHEASTERN HANSFORD COUNTY...

AT 423 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES SOUTHWEST OF
SPEARMAN...MOVING NORTHEAST AT 20 MPH.

HAZARD...PING PONG BALL SIZE HAIL. 

SOURCE...TRAINED WEATHER SPOTTERS REPORTED QUARTER SIZE HAIL WITH
         THIS STORM. 

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT DAMAGE 
         TO ROOFS...SIDING...WINDOWS...AND VEHICLES. 

LOCATIONS IMPACTED INCLUDE...
SPEARMAN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR CENTRAL
TEXAS.

LAT...LON 3606 10109 3606 10135 3627 10128 3627 10109
TIME...MOT...LOC 2123Z 206DEG 16KT 3610 10127 

HAIL...1.50IN
WIND...<50MPH
 
$$

BRB

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Amarillo, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 22, 2:12 PM CDT, 1 hour 34 minutes earlier.

Area forecast discussion, May 22, 2:12 PM CDT, 1 hour 34 minutes before
Area Forecast Discussion
National Weather Service Amarillo TX
212 PM CDT SUN MAY 22 2016

.Discussion...
See previously issued Mesoscale Discussion below for details on
today's severe weather threat. We will provide updates throughout the
afternoon based on trends in the observations and short term
guidance.

Challenges for this forecast package will be how far east dryline
mixes each day through mid week and severe potential ahead of it.
Upstream soundings across Central and southern Texas are quite deep
with moisture and without significant mean southwesterly flow it may
be difficult for the dryline to mix very far east. Model guidance
has consistently struggled with this all season. Furthermore, and
with this particular model bias aside, they have shifted slowly west
with low-level theta-e ridging/dryline over the last couple of days.
We have shifted thunderstorm chances westward accordingly and are
currently on the western edge of guidance with this forecast cycle.

Deep layer shear values taken at face value are not very impressive,
generally less than 25 knots, but models are also veered in low
levels behind the sharpening dryline they depict too far east.
Backed winds at the low levels east of the dryline yield at least 40
knots of effective bulk shear. Abundant low level moisture should
contribute to a strongly unstable air mass ahead of the dryline
during the afternoon with MLCAPE at least 2,500 J/KG and probably
higher. All modes of severe are possible. Heavy rain should still be
a threat.

Not much change was made to the forecast beyond Tuesday. Main upper
trough will approach Thursday and have added thunder to the far
eastern Panhandles. We may very well see a westward trend with low
level moisture/dryline again on Thursday putting more of the area at
risk, especially if the trough deepens/slows more than currently
depicted in the model guidance.

BRB

&&

Mesoscale Update... /Issued 1213 PM CDT SUN MAY 22 2016/
..Severe weather expected today...

* Synoptic Overview: This morning an upper-level low pressure system
  was spinning over southern Alberta and western Montana, with a
  pronounced ridge of high pressure aloft extending from Texas
  toward the Great Lakes. The Texas and Oklahoma Panhandles remain
  beneath southwesterly flow aloft between these features and just on
  the western periphery of the ridge. A northern stream jet maximum
  extends from Utah to the Dakotas, while the southern stream jet
  maximum is confined to northern Mexico and South Texas. The
  Panhandles remain under an area of diffluence between the jets, but
  300mb winds will be at a relative minimum across this region today.
  Water vapor imagery showed the remains of yesterday's convection
  being swept eastward by that shortwave and hints of a few other
  shortwaves rounding the upper low and traversing the Rockies. The
  overall upper-level support will be somewhat limited today due to
  the lack of direct influence from an upper-level jet and the fact
  that passing shortwaves are not expected to be very deep or extend
  very far southeast into our area. At the surface a surface low will
  deepen over eastern Colorado, and a dryline will tighten up
  extending to its south through the length of West Texas.
  Thunderstorms (some of which will be severe) are expected to
  develop along much of the dryline this afternoon and evening.

* Mesoscale: With the deepening surface low over Colorado, we expect
  the dryline to hang back across far western portions of the Texas
  and Oklahoma Panhandles - likely extending from near Boise City to
  Hereford by the late afternoon. In response to the developing
  surface low and dryline, expect low-level winds to back more from
  the southeast as the afternoon progresses. This will aid in low-
  level convergence near the dryline and keep low to mid 60s
  dewpoints in place across most of the Panhandles. Low and mid-level
  clouds are breaking up across the area, with temperatures quickly
  climbing into the 80s. Model guidance suggests that a combination
  of mid-80s temps and low-to-mid 60s dewpoints will lead to a narrow
  corridor of MLCAPE values approaching 3000-4000 J/kg near and just
  east of the dryline. Steep mid-level lapse rates of 8 to 9 C/km
  also expected east of the dryline. Any thunderstorms developing
  near this area will have the chance to rapidly intensify. Deep
  layer shear will be on the marginal side (only around 30-35 kts of
  0-6km shear) during the afternoon and evening but will be
  perpendicular to the dryline, suggesting a weakly organized storm
  mode with a few supercells possible. Increasing low-level wind
  shear by late evening does indicate at least some threat for
  isolated tornadoes, though lack of upper-level support means these
  should be short lived. Storm motion should be to the northeast at
  around 25 kts, though right-moving supercells would have a slower
  ENE trajectory similar to yesterday's storms.

* Threats: With such a high potential for instability, large hail to
  the size of baseballs and damaging wind gusts will be the primary
  hazards. Increasing low-level wind shear near sunset will also
  allow for a brief window when isolated tornadoes will be possible.
  Slow storm motions for the strongest storms and recent rainfall
  over portions of the threat area mean that localized flooding and
  flash flooding will be possible as well.

* Timing & Location: Though there is some slight uncertainty on just
  how far east the dryline will develop this afternoon, confidence is
  fairly high that it will set up between the TX/NM state line and an
  Amarillo-to-Guymon line. The greatest threat for severe weather
  will be for central portions of the Texas and Oklahoma Panhandles.
  Timing for storm initiation is expected to be around 2 to 4 pm this
  afternoon, with storm severity and coverage decreasing by midnight.

NF

&&

.Preliminary Point Temps/Pops...
Amarillo TX                65  87  60  89  57 /  60  30  20  20  20
Beaver OK                  67  89  63  91  59 /  50  30  40  20  20
Boise City OK              58  85  53  86  52 /  30  10  10  10   5
Borger TX                  68  89  63  91  60 /  60  30  30  20  20
Boys Ranch TX              63  89  58  91  56 /  50  20  20  20  10
Canyon TX                  64  88  60  90  56 /  60  30  20  20  20
Clarendon TX               66  87  64  90  59 /  60  40  40  20  30
Dalhart TX                 59  87  53  88  52 /  40  10  10  10   5
Guymon OK                  64  87  58  90  55 /  60  20  20  10  10
Hereford TX                64  89  57  90  56 /  50  20  20  20  10
Lipscomb TX                67  87  65  90  61 /  40  40  40  20  20
Pampa TX                   67  86  63  89  59 /  60  30  40  20  30
Shamrock TX                67  85  66  89  61 /  40  40  40  40  40
Wellington TX              68  87  66  90  62 /  40  40  40  40  40

&&

.AMA Watches/Warnings/Advisories...
TX...NONE.
OK...NONE.

&&

6/17
Hazardous weather outlook, May 22, 2:21 PM CDT, 1 hour 25 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AMARILLO TX
221 PM CDT SUN MAY 22 2016

OKZ001>003-TXZ001>020-230730-
CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB-
HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON-
GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-COLLINGSWORTH-
221 PM CDT SUN MAY 22 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA
PANHANDLES.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS THE OKLAHOMA AND TEXAS
PANHANDLES THIS AFTERNOON. SEVERE THUNDERSTORMS ARE POSSIBLE WITH
LARGE HAIL AND DAMAGING WINDS BEING THE PRIMARY HAZARDS. ISOLATED
TORNADOES ARE ALSO A POSSIBILITY. HEAVY RAINFALL WITH SLOW MOVING
STORMS COULD CAUSE FLASH FLOODING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

ISOLATED TO SCATTERED THUNDERSTORMS MAY FORM ACROSS APPROXIMATELY THE
EASTERN HALF OF THE TEXAS AND OKLAHOMA PANHANDLES MONDAY AFTERNOON
AND CONTINUE MONDAY EVENING. THUNDERSTORMS ARE AGAIN POSSIBLE
TUESDAY AFTERNOON AND EVENING ACROSS MAINLY THE EASTERN TEXAS AND
OKLAHOMA PANHANDLES. SOME OF THESE STORMS COULD BECOME SEVERE ON
TUESDAY AS WELL.

THUNDERSTORMS ARE POSSIBLE ACROSS THE FAR EASTERN TEXAS AND OKLAHOMA
PANHANDLES THURSDAY AFTERNOON AND EVENING.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS WILL LIKELY BE NEEDED THIS AFTERNOON AND EVENING. SPOTTER
GROUPS AND EMERGENCY MANAGEMENT OFFICIALS ACROSS THE OKLAHOMA AND
TEXAS PANHANDLES SHOULD CONTINUE TO MONITOR THE LATEST FORECASTS AND
BE PREPARED FOR POSSIBLE ACTIVATION MONDAY AND TUESDAY.

In the hours before

Special weather statement, May 22, 3:33 PM CDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
333 PM CDT SUN MAY 22 2016

TXZ001-222100-
DALLAM TX-
333 PM CDT SUN MAY 22 2016

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN DALLAM COUNTY UNTIL 400
PM CDT...

AT 333 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7
MILES NORTHEAST OF DALHART...MOVING NORTHEAST AT 30 MPH.

NICKEL SIZE HAIL WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
CONLEN.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT.

LAT...LON 3650 10233 3650 10216 3619 10216 3606 10229
      3606 10241 3609 10249
TIME...MOT...LOC 2033Z 208DEG 26KT 3612 10240

BRB
Local storm report, May 22, 3:34 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
334 PM CDT SUN MAY 22 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0329 PM     HAIL             4 ENE DALHART           36.08N 102.44W
05/22/2016  E1.00 INCH       DALLAM             TX   TRAINED SPOTTER

            NICKEL AND QUARTER SIZE HAIL WAS FALLING.

&&

EVENT NUMBER AMA1600407

FENNER

The office that day

Everything else NWS Amarillo, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 21, 7:14 PM CDTSevere Thunderstorm WarningAMADeaf Smith, Oldham61 min
May 21, 7:25 PM CDTSevere Thunderstorm WarningAMADallam, Hartley, Moore65 min
May 21, 7:30 PM CDTAreal Flood AdvisoryAMAHartley3 hr
May 21, 7:50 PM CDTFlash Flood WarningAMAHartley3 hr
May 21, 7:54 PM CDTSevere Thunderstorm WarningAMADallam, Hartley66 min
May 21, 8:13 PM CDTSevere Thunderstorm WarningAMADeaf Smith, Oldham47 min
May 21, 8:24 PM CDTSevere Thunderstorm WarningAMADeaf Smith51 min
May 21, 8:54 PM CDTSevere Thunderstorm WarningAMADallam, Hartley42 min
May 21, 8:59 PM CDTAreal Flood AdvisoryAMADeaf Smith3 hr
May 21, 9:09 PM CDTSevere Thunderstorm WarningAMADeaf Smith, Oldham81 min
May 21, 9:31 PM CDTSevere Thunderstorm WarningAMADeaf Smith, Oldham59 min
May 21, 10:30 PM CDTSpecial Weather StatementAMAOldham60 min
May 21, 10:54 PM CDTSevere Thunderstorm WarningAMADeaf Smith, Oldham31 min
May 22, 12:25 AM CDTSevere Thunderstorm WarningAMADallam, Deaf Smith, Hartley, Oldham64 min
May 22, 3:33 PM CDTSpecial Weather StatementAMADallam27 min
May 22, 3:35 PM CDTSevere Thunderstorm WarningAMAArmstrong, Donley, Gray55 min
May 22, 3:57 PM CDTSevere Thunderstorm WarningAMADonley48 min
May 22, 4:06 PM CDTSevere Thunderstorm WarningAMACarson, Gray54 min
May 22, 4:30 PM CDTSevere Thunderstorm WarningAMADonley, Gray60 min
May 22, 4:43 PM CDTSevere Thunderstorm WarningAMAHansford, Ochiltree62 min
May 22, 4:46 PM CDTSevere Thunderstorm WarningAMADallam, Sherman59 min
May 22, 4:52 PM CDTSevere Thunderstorm WarningAMAGray, Roberts53 min
May 22, 5:10 PM CDTFlash Flood WarningAMADonley, Gray3 hr
May 22, 5:10 PM CDTSevere Thunderstorm WarningAMACollingsworth, Donley65 min
May 22, 5:29 PM CDTFlash Flood WarningAMAHansford, Hutchinson, Ochiltree, Roberts3 hr
May 22, 5:29 PM CDTSevere Thunderstorm WarningAMADonley, Gray61 min
May 22, 5:32 PM CDTSevere Thunderstorm WarningAMAHansford, Ochiltree58 min
May 22, 5:34 PM CDTTornado WarningAMADonley26 min
May 22, 5:46 PM CDTSevere Thunderstorm WarningAMADallam, Sherman26 min
May 22, 6:01 PM CDTFlash Flood WarningAMADonley3 hr
May 22, 6:16 PM CDTSevere Thunderstorm WarningAMACollingsworth, Donley59 min
May 22, 6:25 PM CDTSevere Thunderstorm WarningAMADonley, Gray80 min
May 22, 6:29 PM CDTTornado WarningAMAHansford, Ochiltree46 min
May 22, 6:41 PM CDTSevere Thunderstorm WarningAMAHansford, Ochiltree64 min
May 22, 6:46 PM CDTTornado WarningAMAOchiltree44 min

Nearby

Severe Thunderstorm Warnings in Texas, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.